# SDR C77A20170505001

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 25,949 hours, 14,980 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642003
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED CRACKED HORIZONTAL STABILIZER RIBS DURING THE COMPLETION OF TASK 55-10-017-0122. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT MAJOR REPAIR OF CRACK DAMAGE TO THE UPPER FLANGE OF RIB 12A P/N 170-62642-003 ON THE LT HORIZONTAL STABILIZER. REFERENCE FIGURES 1 AND 2 FOR DAMAGE DETAILS. ACCOMPLISHMENT OF THE REPAIR OF THE CRACKED RIB FLANGE WILL BE BY DIRECT REPLACEMENT THE AFFECTED RIB IN ACCORDANCE WITH DRAWING 170-62400-453, WHICH IS APPROVED AS PART OF THE TYPE CERTIFICATE, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES AND DOES NOT REQUIRE SUPPLEMENTAL FOLLOW UP INSPECTIONS. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE RIB 12A IS PSE AND FCS. THE EO IS BEING ACCOMPLISHED UNDER WO 2271980
